MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER
Model Number 2747
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a guidewire fracture occurred and a portion of the device was left in the patient.A 182cm luge guidewire was advanced.However, a small portion of the wire broke off and the rest of the wire came back into the non-bsc support catheter.The physician decided to proceed and complete procedure with the device.There were no patient complications nor injuries reported and the patient remained stable.The patient was discharged the following day.
 
Event or Problem Description
 
Event or Problem Description
It was reported that a guidewire fracture occurred and a portion of the device was left in the patient via maude mw5097561.A 182cm luge guidewire was advanced.However, a small portion of the wire broke off and the rest of the wire came back into the non-bsc support catheter.The physician decided to proceed and complete procedure with the device.There were no patient complications nor injuries reported and the patient remained stable.The patient was discharged the following day.It was further reported that the luge magnet guidewire became entangled inside the coronary sinus vessel.While maneuvering the wire, the tangled part broke off from the main wire.

Brand Name
LUGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10712074
Report Number2134265-2020-14477
Device Sequence Number19653717
Product Code DQX
UDI-Device Identifier08714729877097
UDI-Public08714729877097
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2022
Device Model Number2747
Device Catalogue Number2747
Device Lot Number0025358342
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/19/2020
11/23/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/03/2020
12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER: TRAILBLAZER; CATHETER: TRAILBLAZER; CATHETER: TRAILBLAZER; CATHETER: TRAILBLAZER
Outcome Attributed to Adverse Event Other;